# SDR AALA202307247943

- Difficulty date: May 26, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUTOUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPALCED CENTER SHAPE FITTING PER SRM 51-72-11.
